BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

PUBLISHED ARTICLES

Issue: Search Word:
525 Article(s) Found
1 2 3 4 5 6 7 8 9 10 Next

Research Article
Title: Reflexive idempotent property skewed by ring endomorphism
Authors: Chenar Abdul Kareem Ahmed and Renas Tahsin M. Salim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2021, Volume: 9, Issue: 1, (JUN 2021), pp:1-18
DOI: 10.20852/ntmsci.2021.410
Viewed: (72) times
Abstract | Full Text| PDF

Research Article
Title: New fractional derivatives in the sense of Riemann-Liouville and Caputo approaches
Authors: Gustavo Asumu Mboro Nchama
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 4, (OCT 2020), pp:009-024
DOI: 10.20852/ntmsci.2020.409
Viewed: (262) times
Abstract | Full Text| PDF

Research Article
Title: Stability of fractional neutral systems with time varying delay based on delay decomposition approach
Authors: Yener Altun
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 4, (OCT 2020), pp:001-008
DOI: 10.20852/ntmsci.2020.408
Viewed: (300) times
Abstract | Full Text| PDF

Research Article
Title: Laplace transform method for logistic growth in a population and predator models
Authors: Serdal Pamuk and Nagihan Soylu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 3, (JULY 2020), pp:009-017
DOI: 10.20852/ntmsci.2020.407
Viewed: (308) times
Abstract | Full Text| PDF

Research Article
Title: Expectiles for Fuzzy Variables and their applications to network flow problems with non-negative Fuzzy costs
Authors: Hande Günay Akdemir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 3, (JULY 2020), pp:001-008
DOI: 10.20852/ntmsci.2020.406
Viewed: (285) times
Abstract | Full Text| PDF

Research Article
Title: Approximation by univariate, univariate and GBS operators of Chlodowsky-Kantorovich operators
Authors: Harun Cicek, Resat Aslan and Aydin Izgi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 2, (APR 2020), pp:044-054
DOI: 10.20852/ntmsci.2020.404
Viewed: (974) times
Abstract | Full Text| PDF

Research Article
Title: An Accurate and Efficient Technique for Approximating Fuzzy Fredholm Integral Equations of the Second Kind Using Triangular Functions
Authors: Mohamed Ramadan , Talaat S. El-Danaf, Adel R. Hadhoud and Heba S. Osheba
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 2, (APR 2020), pp:29-43
DOI: 10.20852/ntmsci.2020.403
Viewed: (946) times
Abstract | Full Text| PDF

Research Article
Title: Rough convergence for difference sequences
Authors: Nihal Demir and Hafize Gumus
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 2, (APR 2020), pp:022-028
DOI: 10.20852/ntmsci.2020.402
Viewed: (737) times
Abstract | Full Text| PDF

Research Article
Title: New fractional integral inequalities via Caputo-Fabrizio operator and answer to an open problem
Authors: Gustavo Asumu Mboro Nchama
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 2, (APR 2020), pp:009-021
DOI: 10.20852/ntmsci.2020.401
Viewed: (720) times
Abstract | Full Text| PDF

Research Article
Title: Implementation of an A-stable block hybrid method for the solution of Bazykin ecological model and Trambouze reactor model
Authors: Oludare Adedire, U.W Sirisena and J.N Ndam
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 2, (APR 2020), pp:001-008
DOI: 10.20852/ntmsci.2020.400
Viewed: (663) times
Abstract | Full Text| PDF

Research Article
Title: Rationals on long closed horocycles
Authors: Emek Demirci Akarsu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:086-093
DOI: 10.20852/ntmsci.2020.399
Viewed: (969) times
Abstract | Full Text| PDF

Research Article
Title: A study on a new and fast fixed point iteration process in Banach spaces
Authors: Kadri Dogan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:071-085
DOI: 10.20852/ntmsci.2020.398
Viewed: (1096) times
Abstract | Full Text| PDF

Research Article
Title: Perturbation solutions of a mathematical model for determining the roles of Endothelial, pericyte and macrophage cells in the capillary
Authors: Serdal Pamuk and Melike Keles
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:058-070
DOI: 10.20852/ntmsci.2020.397
Viewed: (1168) times
Abstract | Full Text| PDF

Research Article
Title: Numerical Solution of Nonlinear the Foam Drainage Equation via Hybrid Method
Authors: Derya Arslan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:050-057
DOI: 10.20852/ntmsci.2020.396
Viewed: (1113) times
Abstract | Full Text| PDF

Research Article
Title: Certain integrals involving extended Bessel-Maitland function associated with Jacobi polynomials
Authors: Musharraf Ali and Waseem A. Khan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 1, (JUN 2020), pp:042-049
DOI: 10.20852/ntmsci.2020.395
Viewed: (1118) times
Abstract | Full Text| PDF

1 2 3 4 5 6 7 8 9 10 Next

525 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul